MAUDE Adverse Event Report: ZIMMER SWITZERLAND MANUFACTURING GMBH NCB®, PERIPROSTHETIC FEMUR PLATE, DISTAL, RIGHT, 21 HOLES, 393 MM; PLATE, FIXATION, BONE

ZIMMER SWITZERLAND MANUFACTURING GMBH NCB®, PERIPROSTHETIC FEMUR PLATE, DISTAL, RIGHT, 21 HOLES, 393 MM; PLATE, FIXATION, BONE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/22/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).G2 ¿ foreign ¿ poland.Investigation of this incident is currently ongoing.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the patient underwent revision of the plate due to unknown reasons in an unknown timeframe after the initial surgery.Due diligence is in progress for this complaint; to date no additional information or product has been received.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional and/or corrected information.The plate was returned for investigation.Both surfaces of the plate show some scratches.The plate is fractured into two parts.The fracture of the plate is located through a screw hole.The beach line visible on the fracture surfaces points to a possible fatigue fracture with start on the threaded area.A review of the device manufacturing records confirmed no abnormalities or deviations that could be related to the reported event.Device is used for treatment.Medical records were not provided.With the available information, a definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b3, b4, g3, g6, h2, h11.
 
Event or Problem Description
Diligence is completed and no further information on the reported event has been provided.

Brand Name
NCB®, PERIPROSTHETIC FEMUR PLATE, DISTAL, RIGHT, 21 HOLES, 393 MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
ZIMMER SWITZERLAND MANUFACTURING GMBH
sulzer allee 8
sulzer industrie park
winterthur
Manufacturer (Section G)
ZIMMER SWITZERLAND MANUFACTURING GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ   8404
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key17151088
Report Number0009613350-2023-00294
Device Sequence Number17116762
Product Code HRS
UDI-Device Identifier00889024297593
UDI-Public(01)00889024297593(10)3025962
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K100111
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number02.03264.021
Device Lot Number3025962
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2023
Supplement Date Received by Manufacturer08/18/2023
05/27/2025
Initial Report FDA Received Date06/19/2023
Supplement Report FDA Received Date08/18/2023
05/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/30/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown